# SDR GTIA2022042536394

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 53,059 hours, 24,184 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: D5357151720400
- Condition: Damaged
- Part time: 53,060 hours, 24,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE BRACKET FOR THE MODIFICATION OF THE THS-ELSD ON THE SECTION 19 BUCKING BAR FELL DOWN AND HIT THE SKIN MAKING A CRACK DENT BTW FR73-74 STGR 29RH- STRINGER 30RH RAF-01, CREATED SDR REQUIRED. RAF-01 2799801-02.-VERIFIED NR#5001154832-0010 AND 1003724250-0010. REPAIR WAS PERFORMED I.A.W. EO 5351-2219 REV.00 SDR CREATED
